Ketaksamaan Hadamard pada Fungsi Konveks

Rivanxander Irawan, Eridani Eridani, Abdulloh Jaelani

= http://dx.doi.org/10.20473/conmatha.v2i1.19295
Abstract views = 168 times | downloads = 70 times

Abstract


Pada penelitian ini, akan dibahas sifat-sifat fungsi gamma dan hubungannya dengan fungsi konveks. Selanjutnya akan ditinjau bentuk ketaksamaan Hadamard pada fungsi konveks. Fungsi konveks adalah fungsi dengan sifat garis yang menghubungkan dua titik di kurvanya akan selalu di atas kurva tersebut. Berdasarkan hasil pembahasan, didapatkan fakta bahwa fungsi gamma  merupakan fungsi yang bersifat log konveks. Selain itu, diperoleh bentuk umum ketaksamaan Hadamard untuk fungsi p-konveks dengan p>0.

Keywords


fungsi konveks, fungsi p-konveks, fungsi Gamma, ketaksamaan hadamard.

Full Text:

PDF

References


Pachpatte, 2005, Mathematical Inequalities, Elsevier, Inc., USA.

Gunawan, H., 2016, Pengantar Analisis Real, Institut Teknologi Bandung, Bandung.

Abramowitz, M., dan Stegun, I.A., 1972, Handbook of Mathematical Functions with Formulas, Graph, and Mathematical Tables, United States Department of Commerce, USA.

Iscan, I., dan Kunt, M.,2016, Hermite-Hadamard-Fejer type Inequalities for p-convex Functions, International Journal Analisis Applications Vol.23 Hal 215-230, Turkey.

Artin, E., 1964, The Gamma Function, Holt Rinehart and Winston, Inc., New York.

Rudin, W., 1976, Principles of Mathematical Analysis, McGraw-Hill, Inc., New York.

Kreyszig, E., 1978, Introductory Functional Analysis with Applications, John Wiley and Sons, Inc., Canada.

Bartle, R.G., dan Sherbert, D.R., 2011, Introduction To Real Analysis Fourth Edition, John Wiley and Sons, Inc., Illinois.

Noor, M.I., dkk , 2016, Hermite-Hadamard Inequalities for Differentiable p-convex Functions using Hypergeometric Functions, Publications de l Institut Mathematique Vol.100 Hal.251-257.

Stewart, J., 2008, Calculus Early Transcendentals Sixth Edition, Thomson Learning, Inc., USA.

Wu, S., dan Chen, F., 2014, Fejer and Hermite-Hadamard type Inequalities for Harmonically Convex Functions, Journal Applications Mathematic Vol 2014 Article id : 386806.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

View My Stats

Contemporary Mathematics and Applications is licensed under a  Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License

Indexed by: